# SDR VNAA202406230009

- Difficulty date: June 23, 2024
- Submitted: June 23, 2024
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 41,054 hours, 39,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301015
- Condition: Corroded
- Location: Bs 1000-1069
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY LBL 9 FLOOR SUPPORT IS CORRODED BETWEEN FS 1000 AND FS 1069
